How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8163
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I have been taking 20mg of nexium months now. The last month

Customer Question

I have been taking 20mg of nexium for 14 months now. The last month it has been causing my stomach terrible burning everytime I take it. I tried other PPIs also and they do the same thing. Could I have ulcers or something else. I cannot take this stuff anymore. What could this burning be? THanks, Debbie
Submitted: 9 months ago.
Category: Health
Expert:  Dr. Anil replied 9 months ago.

Hello,

Using NEXIUM for a long period of time may increase the

risk of inflammation to your stomach lining.

Other possible cause may include H.Pylori infection.

As you have burning stomach persistently so you shouldn't ignore it and see a gastroenterologist for a clinical examination for further evaluation and management.

You should hydrate yourself with plenty of fluids.

Also eat small meals throughout the day.

Your doctor may advise other medications like Prokinetics, antibiotics accordingly.

Hope this helps.

Related Health Questions